Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Classical 6j-symbols and the tetrahedron

Justin Roberts

Geometry & Topology 3 (1999) 21–66

DOI: 10.2140/gt.1999.3.21

Forward citations
V Aquilanti, H M Haggard, R G Littlejohn, L Yu, Semiclassical analysis of Wigner 3j-symbol, Journal of Physics A Mathematical and Theoretical 40 (2007) 5637
J C Baez, J D Christensen, G Egan, Asymptotics of 10j symbols, Classical and Quantum Gravity 19 (2002) 6489
J W Barrett, C M Steele, Asymptotics of relativistic spin networks, Classical and Quantum Gravity 20 (2003) 1341
P P Boalch, Regge and Okamoto Symmetries, Communications in Mathematical Physics 276 (2007) 117
G Carbone, M Carfora, A Marzuoli, Quantum states of elementary three-geometry, Classical and Quantum Gravity 19 (2002) 3761
M Cirafici, L Griguolo, D Seminara, R J Szabo, Morita duality and noncommutative Wilson loops in two dimensions, Journal of High Energy Physics 2005 (2005) 030
F Conrady, L Freidel, Quantum geometry from phase space reduction, Journal of Mathematical Physics 50 (2009) 123510
F Costantino, 6j–symbols, hyperbolic structures and the volume conjecture, Geometry & Topology 11 (2007) 1831
R J Dowdall, H Gomes, F Hellmann, Asymptotic analysis of the Ponzano–Regge model for handlebodies, Journal of Physics A Mathematical and Theoretical 43 (2010) 115203
M Dupuis, E Livine, Pushing the asymptotics of the 6j-symbol further, Physical Review D 80 (2009) 024035
M Dupuis, E R Livine, The 6j-symbol: recursion, correlations and asymptotics, Classical and Quantum Gravity 27 (2010) 135003
L Freidel, D Louapre, Asymptotics of 6j and 10j symbols, Classical and Quantum Gravity 20 (2003) 1267
J Hackett, S Speziale, Grasping rules and semiclassical limit of the geometry in the Ponzano–Regge model, Classical and Quantum Gravity 24 (2007) 1525
H M Haggard, R G Littlejohn, Asymptotics of the Wigner 9j-symbol, Classical and Quantum Gravity 27 (2010) 135010
E Livine, S Speziale, J Willis, Towards the graviton from spinfoams: Higher order corrections in the 3D toy model, Physical Review D 75 (2007) 024038
Y Mohanty, The Regge symmetry is a scissors congruence in hyperbolic space, Algebraic & Geometric Topology 3 (2003) 1
K Noui, P Roche, Cosmological deformation of Lorentzian spin foam models, Classical and Quantum Gravity 20 (2003) 3175
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
D Oriti, ____, Reports on Progress in Physics 64 (2001) 1703
M Ragni, A C P Bitencourt, C Da S. Ferreira, V Aquilanti, R W Anderson, R G Littlejohn, Exact computation and asymptotic approximations of 6j symbols: Illustration of their semiclassical limits, International Journal of Quantum Chemistry 110 (2010) 731
T Regge, R M Williams, Discrete structures in gravity, Journal of Mathematical Physics 41 (2000) 3964
J Roberts, Asymptotics and 6j–symbols, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2002) 245
C Rovelli, S Speziale, A semiclassical tetrahedron, Classical and Quantum Gravity 23 (2006) 5861